# SDR CALA0100503

- Difficulty date: May 24, 2001
- Submitted: May 29, 2001
- Operation: Air carrier
- Aircraft: N92874
- Make and model: Doug DC-9-82
- Aircraft serial: 49122
- Aircraft time: 58,259 hours, 35,062 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Dented
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT MLG DOOR EXTERNAL SKIN DENTED IN TWO PLACES 7 INCHES APART I/B OF DOOR SKID.  A REPAIR PATCH WAS INSTALLED IAW SRM 52-01, FIGURE 2 AND 51-30-3.
